# SDR DALA1023935502

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 81,174 hours, 33,162 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT ENGINE CHANGE FOUND CRACK IN PYLON SKIN AT 2 O’ CLOCK POSITION NEXT TO FASTENER LIGHTNING HOLE. REPAIRED IAW ERA 485603-14, SEC I, SEC II REQUIRES PERMANENT REPAIR WITHIN 24 MONTHS OR 3000 CYCLES AFTER SECTION I ACCOMPLISHMENT.
